# SDR HALA2008111100844

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 66,798 hours, 30,804 cycles
- Engine: Ge CF680A
- Engine time: 52,244 hours, 23,844 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 9267M28P09
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND NR 1 ENGINE HAD 2 1ST STAGE FAN BLADES WITH DAMAGE OUT OF LIMITS.  ALSO 8-9 BLADES NEED TO BE BLENDED.  REMOVED & REPLACED NR 1 ENGINE 1ST STAGE FAN BLADES PER AMM 72-31-02, OK FOR SERVICE.
